# SDR VJ1R2014FA0000340

- Difficulty date: May 29, 2014
- Submitted: May 29, 2014
- Operation: General aviation
- Aircraft: N650MP
- Make and model: Gulstm G150
- Aircraft serial: 289
- Aircraft time: 472 hours, 281 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 5535089
- Part serial: 0040
- Condition: Binding
- Location: Rt Engine
- Part time: 472 hours, 281 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TWO HOURS INTO FLIGHT, RT ENGINE THROTTLE FROZEN IN PLACE. BECAME LOOSE WHILE HOLDING AT LOWER ALTITUDE. WAS ABLE TO SHUTDOWN ON LANDING. RT FORWARD THROTTLE CABLE, PN 553508-9, SN 0040 WAS REPLACED WITH NEW CABLE.
